# SDR GTIA2025070738982

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 24,950 hours, 11,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, A STRONG ODOR OF NAIL POLISH LIKE SCENT SENSED IN THE FRONT OF A/C-INSPECTED FRONT OF A/C FOR NAIL POLISH ODOR. COULD NOT SMELL ANY ODOR. REF AMM 12-21-12.
